Short Book Review
Numerical Solution of Stochastic Differential Equations with Jumps in Finance by Eckhard Platen, Nicola Bruti-Liberati
Article first published online: 28 AUG 2013
© 2013 The Authors. International Statistical Review © 2013 International Statistical Institute.
International Statistical Review
Volume 81, Issue 2, pages 311–313, August 2013
How to Cite
Polasek, W. and Shaparova, E. (2013), Numerical Solution of Stochastic Differential Equations with Jumps in Finance by Eckhard Platen, Nicola Bruti-Liberati. International Statistical Review, 81: 311–313. doi: 10.1111/insr.12020_5
- Issue published online: 28 AUG 2013
- Article first published online: 28 AUG 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!